Pennsylvania, 2007Flash Flooding and Flooding in Pennsylvania, April 27, 2007
April 27, 2007 · NWS PHI · 7 events in 4 counties and zones
The run-off from those thunderstorms and other thunderstorms later that morning caused flooding along some of the slower responding and/or larger streams. Doppler radar storm total estimates averaged between 1 and 4 inches across the three county area with the highest amounts in the central part of each county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of thunderstorms that moved across the same region (called training) around and just after Midnight EDT on the 27th caused flash flooding of streams and poor drainage flooding in Chester, Montgomery and Bucks Counties.The run-off from those thunderstorms and other thunderstorms later that morning caused flooding along some of the slower responding and/or larger streams. Doppler radar storm total estimates averaged between 1 and 4 inches across the three county area with the highest amounts in the central part of each county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 26, 10:10 PM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 26, 10:10 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT THU APR 26 2007
.UPDATE /OVERNIGHT/...
BASED ON THE POSN OF CURRENT TSRAS AND THE 3HR FCST S.I. ON THE
WRF-NMM WE WILL BE EXPANDING THE MENTION OF THUNDER FTHR N OVERNIGHT.
WE WILL ALSO REMOVE ANY ERLY TYPE WORDING. THE LATEST WRF-NMM DOES
BRING ANOTHER SHOT ACRS OUR SERN ZNS AND HAVE NOT HAD TIME TO
THOROUGHLY INVESTIGATE WHETHER THIS IS TRUE OR NOT, SO WE WILL NOT
MAKE ANY CHGS TO OUR SERN POPS FOR NOW.
&&
835 PM EDT THU APR 26 2007
.UPDATE /TONIGHT/...
HAVE ISSUED A QUICK UPDATE TO THE FCST MAINLY TO REMOVE TEMPORAL
REFERENCES. ALSO, LATEST RADAR IMAGERY HAS PRECIP BARELY INTO
CENTRAL PA, SO HAVE PUSHED THE ARRIVAL TIME BACK TO AFTER MIDNIGHT
(FROM WEST TO EAST). THERE ARE A FEW SHOWERS AROUND AHEAD OF THE
MAIN AREA, BUT NOT MUCH IS EXPECTED WITH THESE SHOWERS. PRECIP
CURRENTLY NEAR HARRISBURG DOES NOT APPEAR TO BE REACHING THE
GROUND.
&&
627 PM EDT THU APR 26 2007
WITH SEAS UP ABOVE 5 FT ON A 7 SECOND PD FOR THE PAST COUPLE OF
HOURS AT BUOY 44009, WEVE STARTED THE SCA FOR THE SRN COASTAL
WATERS. NO OTHER CHANGES. PREV AFD IS BELOW.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
KDIX HAS BEEN PICKING UP A FEW SPRINKLES THROUGHOUT MOST OF THE DAY.
TEMPERATURES HAVE REMAINED MOSTLY IN THE 50S DUE TO THE ONSHORE
FLOW.
AS SURFACE LOW PRESSURE TRACKS INTO THE GREAT LAKES TONIGHT AND A
SHORT WAVE MAKES ITS WAY UP THE APPALACHIANS, SHOWERS WILL WORK
INTO OUR REGION. WAS DEBATING WHETHER OR NOT TO LEAVE THE MENTION OF
THUNDER FOR OUR SOUTHERN ZONES LATER TONIGHT. WHILE I COULDNT FIND
MUCH MUCAPE, 12Z BUFKIT SOUNDINGS DID PRODUCE SOME -2 TO -4
SHOWALTER VALUES. WITH THIS FINDING, I LEFT THE THREAT OF ELEVATED
THUNDER IN THE FORECAST. I JUST MOVED IT A LITTLE FURTHER TO THE
SOUTH. WILL RUN WITH LIKELY POPS ACROSS THE SOUTH AND CATEGORICAL UP
NORTH. TEMPERATURES WILL BOTTOM OUT IN THE 40S NORTH AND WEST OF THE
I-95 CORRIDOR. 50S ARE EXPECTED ELSEWHERE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
AFTER THE LEAD SHORT WAVE WORKS TO THE NORTHEAST TOMORROW MORNING, A
COLD FRONT WILL APPROACH THE COAST IN THE AFTERNOON. IT ACTUALLY
APPEARS A TRIPLE POINT WILL FORM AND WORK ACROSS THE CWA. THE
SOUTHERN CWA SHOULD GET WARM SECTORED. THE NORTHERN PORTION IS IN
QUESTION. WITH THE WARM SECTOR, COMES THE INSTABILITY. WHILE NOT
SCREAMING SEVERE, TOMORROWS SET UP WILL PROVIDE AT LEAST OUR
SOUTHERN REGION WITH THE MOST UNSTABLE BOUNDARY LAYER WEVE SEEN
THIS SPRING. IN TERMS OF ISSUING A SEVERE THUNDERSTORM WARNING, THIS
IS THE LATEST INTO THE SPRING THAT THIS OFFICE (SINCE ARRIVING IN
MT. HOLLY) HAS GONE WITHOUT ISSUING ONE. THAT COULD CHANGE TOMORROW.
OUR SOUTHERN ZONES CONTINUE TO BE SLIGHT RISKED BY SPC. WIND
APPEARS TO BE THE MAIN THREAT.
AFTER THE COLD FRONT MOVES OFF THE COAST FRIDAY NIGHT, IT WILL LEAVE
THE MID-LEVEL TROF IN ITS WAKE. WITH THE TROF AXIS NOT PASSING OFF
THE COAST UNTIL SATURDAY NIGHT, ISOLATED OR SCATTERED SHOWERS CAN
NOT BE RULED OUT.
SUNDAY LOOKS DRY WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE
NORMAL.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE CONTINUING DOWN THE SAME PATH AS YESTERDAY,
THAT IS A WEST COAST TROF, CENTRAL U.S. RIDGE, AND WESTERN ATLANTIC
TROF. THE ECMWF HAS THE SAME TREND AS 24 HOURS AGO WHERE IT DIGS A
DEEPER SYSTEM OVER THE WEST COAST. THE CANADIAN IS DEEPER TODAY AS
WELL WITH THE FEATURE. THE GFS ENSEMBLE MEAN CONTINUES TO OFFER A
FLATTER SOLUTION COAST TO COAST AND IS FAVORED. WHILE THE
RETROGRADING RIDGE NORTHEAST OF ICELAND SUPPORTS WEST COAST TROFING,
ITS STRENGTH DOES NOT SUPPORT THE SHARPER ECMWF.
THE 12Z GFS YESTERDAY BEGAN TO RETARD(KEEP FURTHER NORTH) THE
APPROACHING COLD FRONT FOR MONDAY BECAUSE OF LESS TROF AMPLIFICATION
OVER THE WESTERN ATLANTIC. WILL CONTINUE THIS TREND TODAY AND PUT
MORE FOCUS BEGINNING ON TUESDAY. THAT NOW PROMOTES A DRY MONDAY. IN
THE END, WELL SHIFT THE SMALL POPS FROM FROM NORTH TO SOUTH ON
TUESDAY INTO WEDNESDAY.
&&
.AVIATION...
SFC HIGH WILL MOVE OFFSHORE ALLOWING A FRONT THAT PASSED SOUTH ON
WED TO RETURN NORTH. WINDS FROM THE RETREATING HIGH WILL BE FROM THE
EAST AT 10 KNOTS, BUT SEVERAL THOUSAND FEET ABOVE AGL, THE WINDS
WILL BE S AT 25 TO 30 KT WITH THE BEST VECTOR SHEAR FROM 2 AM
THROUGH 8 AM EDT FRIDAY. FLIGHT CONDITIONS WHICH ARE VFR NOW WILL
DETERIORATE AFTER 2 AM AS STEADY RAIN MOVES IN FROM THE WEST AND TO
THE NORTH OF THE WARM FRONT. MVFR TO IFR CONDITIONS WILL PREVAIL FOR
A GOOD PART OF THE NIGHT AFTER 02-03AM EDT. A BAND OF HEAVIER
SHOWERS WILL FORM ON THE FALL LINE OF NORTHERN DELAWARE/SOUTHEAST PA
AND INTO NCENTRAL NJ. SOME TSTMS ARE POSSIBLE IN THE LATE AFTERNOON
AND EVENING HOURS FROM MARYLANDS NE SHORE, DELAWARE AND INTO
SOUTHERN NEW JERSEY.
FRZL LEVELS ARE ABOVE 10,000 FT. NEXT 36 HOURS. TOP OF THE LOW LVL
MARINE INVERSION OVER PHL IS 2,800 FT.
&&
.MARINE...
EAST WIND AT THE BASE OF HIGH PRESSURE MOVING EAST WILL KEEP THE
SEAS UP TO 4 FT WITH AN OCCASIONAL 5 FTER THIS EVENING. SMALL CRAFT
ADVISORY HAS BEEN TAKEN DOWN BUT WILL BE NEEDED FRIDAY MORNING INTO
THE AFTERNOON. THE HIGH PRESSURE MOVES OFFSHORE AND THE ADVANCING
WARM FRONT FROM THE SOUTH WILL SPREAD NORTH OF THE COASTAL WATERS ON
FRIDAY. THE WIND GRADIENT WILL TIGHTEN BEHIND THE WARM FRONT AND
WILL BE GUSTING TO 25 KT FREQUENTLY. SHOWERS ARE LIKELY AND THERE
EVEN BE A TSTMS OVER THE EXTREME COASTAL WATERS. THE LOW TRACKS INTO
NEW ENGLAND ON SATURDAY AND A NORTHWEST FLOW DEVELOPS FOR SATURDAY
AND SUNDAY.
&&
.HYDROLOGY...
ONE SHOT OF WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT
TONIGHT. A SECOND SHOT OF SCATTERED SHOWERS AND THUNDERSTORMS
TOMORROW AFTERNOON. TOTAL QPF THROUGH TOMORROW NIGHT (BASIN AVERAGE)
IS FORECAST TO BE IN THE HALF INCH TO ONE INCH RANGE. A FEW OF THE
HEAVIER THUNDERSTORMS TOMORROW AFTERNOON COULD DOUBLE THE VALUES.
WHILE WIDESPREAD FLOODING ISNT EXPECTED, A FEW OF THE FLASHIER
STREAMS, SUCH AS THE ASSUNPINK, COULD CAUSE SOME ISSUES. LOCALIZED
NUISANCE POOR DRAINAGE FLOODING WILL BE A GOOD BET IN THE STRONGER
THUNDERSTORMS AS WELL. A FLOOD WATCH WILL NOT BE ISSUED, BUT THE
HAZARDOUS WEATHER OUTLOOK HAS BEEN UPDATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT FRIDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY FROM 7 AM TO 1 PM EDT FRIDAY FOR
ANZ450>451.
&&
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION...EBERWINE
MARINE...EBERWINE
HYDROLOGY...KRUZDLO
UPDATE...MPD
UPDATE #2...NIERENBERG
UPDATE #3...GIGIHazardous weather outlook, Apr 26, 5:22 PM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT THU APR 26 2007
DEZ004-NJZ001-007>010-012-014-015-024>026-PAZ054-055-060>062-067>069-
271000-
DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
EASTERN MONMOUTH-MERCER-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
622 PM EDT THU APR 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF EASTERN
PENNSYLVANIA...NORTHERN AND CENTRAL NEW JERSEY...COASTAL NEW
JERSEY AND COASTAL DELAWARE REFERENCED IMMEDIATELY ABOVE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAINFALL LATE TONIGHT MAY CAUSE SOME OF THE MORE FLOOD-PRONE CREEKS
AND STREAMS IN THE AREA TO APPROACH FLOOD STAGE. THE THREAT OF
FLOODING IS NOT GREAT ENOUGH TO WARRANT A WATCH...BUT NEITHER IS
IT NEGLIGIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
RAINFALL ON FRIDAY MAY CAUSE SOME OF THE MORE FLOOD-PRONE CREEKS
AND STREAMS IN THE AREA TO APPROACH FLOOD STAGE. AGAIN...THE
THREAT OF FLOODING IS NOT GREAT ENOUGH TO WARRANT A WATCH...BUT
NEITHER IS IT NEGLIGIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071-
271000-
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
622 PM EDT THU APR 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF FAR SOUTHEASTERN
PENNSYLVANIA...EAST CENTRAL AND SOUTHERN NEW JERSEY...DELAWARE AND
THE MARYLAND EASTERN SHORE REFERENCED IMMEDIATELY ABOVE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAINFALL LATE TONIGHT MAY CAUSE SOME OF THE MORE FLOOD-PRONE CREEKS
AND STREAMS IN THE AREA TO APPROACH FLOOD STAGE. THE THREAT OF
FLOODING IS NOT GREAT ENOUGH TO WARRANT A WATCH...BUT NEITHER IS
IT NEGLIGIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
RAINFALL ON FRIDAY MAY CAUSE SOME OF THE MORE FLOOD-PRONE CREEKS
AND STREAMS IN THE AREA TO APPROACH FLOOD STAGE. AGAIN...THE
THREAT OF FLOODING IS NOT GREAT ENOUGH TO WARRANT A WATCH...BUT
NEITHER IS IT NEGLIGIBLE.
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS. ANY SEVERE THUNDERSTORMS THAT DO OCCUR LIKELY
WOULD OCCUR FRIDAY AFTERNOON. STRONG WINDS AND LARGE HAIL ARE THE
MAIN THUNDERSTORM THREAT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ430-431-271000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
622 PM EDT THU APR 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS. ANY SEVERE THUNDERSTORMS THAT DO OCCUR LIKELY
WOULD OCCUR FRIDAY AFTERNOON. STRONG WINDS AND LARGE HAIL ARE THE
MAIN THUNDERSTORM THREAT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ452>455-271000-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
622 PM EDT THU APR 26 2007
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS OF
SOUTHERN NEW JERSEY AND DELAWARE.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450-451-271000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
622 PM EDT THU APR 26 2007
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS OF
NORTHERN NEW JERSEY.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MPD
In the hours before
Special weather statement, Apr 26, 11:30 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 AM EDT FRI APR 27 2007
NJZ009-PAZ067>069-270630-
BUCKS-CHESTER-HUNTERDON-MONTGOMERY-
1230 AM EDT FRI APR 27 2007
...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...HUNTERDON
AND MONTGOMERY COUNTIES...
AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS IN SOUTHWESTERN CHESTER COUNTY...
MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM CLUSTER WILL BE NEAR
SOUTH COATESVILLE...THORNDALE AROUND 1245 AM...LIONVILLE...EXTON
AROUND 100 AM...TRAPPE...SPRING CITY AROUND 115
AM...HARLEYSVILLE...TELFORD AROUND 130 AM...SILVERDALE AND
SELLERSVILLE AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
PLEASE TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING.
IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS.
TFG
Flash Flood, Chester
- When
- April 27, 1:06 AM EST to 8:00 AM EST
- Where
- Chester County, Coatesville to Phoenixville
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 39.980, -75.820
Thunderstorms with heavy rain continued to occur in a narrow band across north central Chester County from Sadsbury Township eastward through West Brandywine Township, East Nantmeal Township and East Vincent and Coventry Townships. Doppler Radar storm total estimates reached 3 to 4 inches within this band. Run-off from this band also affected the Brandywine Basin downstream. Flooding forced the closure of Clover Mill Road in East Pikeland Township. Repairs to Brandywine Creek Road in Coatesville were washed away. In Downingtown, the municipal lots were flooded.|The East Branch of the Brandywine Creek at Downingtown experienced moderate flooding. It was above its 7 foot flood stage from 415 a.m. EDT through 1105 a.m. EDT on the 27th. It crested at 10.51 feet at 745 a.m. EDT. The French Creek at Phoenixville was above its 8 foot flood stage from 206 a.m. EDT through 649 a.m. EDT on the 27th. It crested at 9.67 feet at 4 a.m. EDT. |Storm totals included 3.92 inches in Honey Brook, 3.30 inches in Glenmoore and 2.63 inches in East Nantmeal Township.
Flash Flood, Montgomery
- When
- April 27, 1:40 AM EST to 8:00 AM EST
- Where
- Montgomery County, Schwenksville to Hatfield
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.270, -75.470
Thunderstorms with heavy rain continued to repeat over the same areas in central Montgomery County. Doppler Radar storm total estimates reached 3 to 4 inches in those areas. The narrow band extended from Upper Providence Township east through Collegeville, Skippack Township, Lower Salford Township, Towamencin Township, Franconia Township and Hatfield Township. |In Towamencin Township, six motorists were rescued from flood waters. The bridge on Rittenhouse Road was damaged. In Hatfield, several businesses and homes were swamped by flood waters. In Collegeville, homes along 6th and 11th Avenues were flooded. Pennsylvania State Route 29 near the Perkiomen Creek in Collegeville and Skippack were temporarily closed. Basements were flooded in Lansdale. The Perkiomen Valley School District had two hour delayed openings because of flooded roadways. |The East Branch of the Perkiomen Creek at Schwenksville was above its 7 foot flood stage from 544 a.m. EDT through 1152 a.m. EDT on the 27th. It crested at 8.31 feet at 930 a.m. EDT.|Storm totals included 3.70 inches in Graterford, 3.00 inches in Lansdale and 2.01 inches in Pottstown.
Flash Flood, Bucks
- When
- April 27, 2:00 AM EST to 8:00 AM EST
- Where
- Bucks County, New Britain to Solebury
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Newspaper
- Coordinates
- 40.300, -75.180
Thunderstorms with heavy rain continued to repeat over the same areas in a narrow band in central Bucks County. Doppler Radar storm total estimates reached 3 to 4 inches in those areas. This axis of heavy rain extended from New Britain Township east through Doylestown Township, Buckingham Township, Plumstead Township and Solebury Township. | |The heavy rain from the thunderstorms caused about 18 roadways to be closed in Bucks County with many basements flooded and some motorists rescued. Even after the flood waters receded, debris had to be cleared from several roadways. Both New Britain and Solebury Townships declared states of emergency. In New Britain Township flooding occurred along the headwaters of the Neshaminy Creek. In Solebury Township, water reached up to six feet in some homes (basements). The Cuttalossa, Primrose and Paunacussing Creeks all flooded. A large chunk of Cuttalossa Road (30 feet by 30 feet) was washed away by the creek. The footbridge over the falls at the Cuttalossa Inn was washed away. River Road (Pennsylvania State Route 32) was undermined by the rushing waters of the Cuttalossa Creek. |The Neshaminy Creek at Langhorne had moderate flooding and was above its 9 foot flood stage from 1044 a.m. EDT through 859 p.m. EDT on the 27th. It crested at 11.96 feet at 615 p.m. EDT.|Storm totals included 4.90 inches in Fricks, 4.17 inches in Doylestown, 3.02 inches in Perkasie, 2.30 inches in Furlong and 1.96 inches in Sellersville.
Flood, Chester
- When
- April 27, 8:00 AM EST to 4:24 PM EST
- Where
- Chester County, Downingtown to Phoenixville
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.020, -75.700
Run-off from the heavier rain earlier in the day on the 27th caused flooding along the east branch and main stem of the Brandywine Creek. The East Branch of the Brandywine Creek at Downingtown experienced moderate flooding. It was above its 7 foot flood stage from 415 a.m. EDT through 1105 a.m. EDT on the 27th. It crested at 10.51 feet at 745 a.m. EDT. The main stem of the Brandywine Creek at Chadds Ford (Delaware County) was above its 9 foot flood stage from 1155 a.m. EDT through 524 p.m. EDT on the 27th. It crested at 9.66 feet at 3 p.m. EDT. |Storm totals included 3.92 inches in Honey Brook, 3.30 inches in Glenmoore and 2.63 inches in East Nantmeal Township.|
Flood, Montgomery
- When
- April 27, 8:00 AM EST to 10:52 AM EST
- Where
- Montgomery County, Schwenksville
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.270, -75.470
Run-off from the heavy rain the fell early on the 27th continued to cause flooding in parts of the Perkiomen River Valley into the afternoon of the 27th. |The East Branch of the Perkiomen Creek at Schwenksville was above its 7 foot flood stage from 544 a.m. EDT through 1152 a.m. EDT on the 27th. It crested at 8.31 feet at 930 a.m. EDT.|Storm totals included 3.70 inches in Graterford, 3.00 inches in Lansdale and 2.01 inches in Pottstown.
Flood, Bucks
- When
- April 27, 8:00 AM EST to 7:54 PM EST
- Where
- Bucks County, Langhorne
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.170, -74.950
The run-off from the heavy rain that fell during the morning of the 27th caused flooding to occur into the evening of the 27th along the main stem of the Neshaminy Creek.| |The Neshaminy Creek at Langhorne had moderate flooding and was above its 9 foot flood stage from 1044 a.m. EDT through 859 p.m. EDT on the 27th. It crested at 11.96 feet at 615 p.m. EDT.|Storm totals included 4.90 inches in Fricks, 4.17 inches in Doylestown, 3.02 inches in Perkasie, 2.30 inches in Furlong and 1.96 inches in Sellersville.
Flood, Delaware
- When
- April 27, 10:51 AM EST to 4:24 PM EST
- Where
- Delaware County, Aldan
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 39.920, -75.250
Run-off from the heavier rain earlier in the day in Chester County caused flooding along the main stem of the Brandywine Creek during the afternoon of the 27th. The main stem of the Brandywine Creek at Chadds Ford was above its 9 foot flood stage from 1155 a.m. EDT through 524 p.m. EDT on the 27th. It crested at 9.66 feet at 3 p.m. EDT.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Oklahoma, April 27 to 29, 2007$3.0 million · 1 event
- Tornado and Hail in Virginia, April 27, 2007$60,000 · EF0 · 11 events
- Lightning Strike in New Jersey, April 27, 2007$50,000 · 1 event
- Wildfire in Michigan, April 27 to 30, 2007$36,000 · 2 events
- Flash Flooding in New Jersey, April 27, 200712 events
- Tornado and Hail in Missouri, April 27, 2007$10,000 · EF0 · 7 events
- Flash Flooding and Flooding in New Jersey, April 27 to 28, 20075 events
- Damaging Wind in Kansas, April 27, 200752 kt wind · 5 events
- Flash Flooding in New York, April 27, 20074 events
- Hail in Kansas, April 27, 20071 in hail · 4 events
- Tornado and Hail in Missouri, April 27, 2007EF0 · 3 events
- Flooding in Missouri, April 27 to 29, 20072 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27170, 27168, 27169, 27171, 27172, 27173, 27174.